Full Text: PDF
Received February 19, 2017; Accepted September 13, 2018; Published September 25, 2018
Abstract. This paper deals with the existence of positive solutions for a -Laplacian third-order impulsive fully nonlinear boundary value problem posed on the half-line. Our existence result is based on a fixed point theorem and a compactness argument. An example is included to illustrate the existence result.
How to Cite this Article:
Zakia Benbaziz, Smail Djebali, Positive solutions for nonlinear -Laplacian third-order impulsive differential equations on infinite intervals, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 32, pp. 1-19.